# SDR ASAA2023082544783

- Difficulty date: August 25, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 36,490 hours, 11,485 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 538300
- Condition: Missing
- Location: Main Passenger C
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LENS COVER MISSING OVER ROW 19 D. GROUNDED - YES. MISSING EMERGENCY AISLE LIGHT LENS NEAR ROW 19 . INSTALLED LENS REF CMM 33-20-25: OK.
